Radically filtered quasi-hereditary algebras and rigidity of tilting modules

Hazi, A (2017) Radically filtered quasi-hereditary algebras and rigidity of tilting modules. Mathematical Proceedings of the Cambridge Philosophical Society, 163 (2). pp. 265-288. ISSN 0305-0041

Abstract

Metadata

Authors/Creators:
  • Hazi, A
Copyright, Publisher and Additional Information: © Cambridge Philosophical Society 2017. This article has been published in a revised form in Mathematical Proceedings of the Cambridge Philosophical Society [https://doi.org/10.1017/S0305004116001006]. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: September 2017
  • Accepted: 26 October 2016
  • Published (online): 1 March 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Oct 2017 09:59
Last Modified: 04 Oct 2017 03:33
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/S0305004116001006

Share / Export

Statistics